# SDR FDEA200912014308

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N180565
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO NR 2 FLOOR PANEL (STA 550-STA 653) FOUND WITH SEVERAL AREA CORRODED AS MARKED.  CORRODED NR 2 FLOOR PANEL FROM STA 550 TO STA 653 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.   REPAIR IS CLASSIFIED AS MIINOR IAW GMM 6-2-100.
